MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional quality control testing of samples is pending.
 
Event or Problem Description
Customer reported duramatrix suturable was used on a patient during a suboccipital craniotomy procedure on (b)(6) 2023.Customer stated adherus was utilized during the original proceudre.A post-op csf leak repair was done on (b)(6) 2023.It was noted during the revision surgery to repair the leak, the graft had a tear in the middle of it.Patient status and patient information was requested but not provided.
 
Additional Manufacturer Narrative
Additional quality control testing of devices retained by the manufacturer showed the product met acceptance criteria for thermal transition and stuture pull out strength.It is expected the product performed as expected.Further trend analysis by clinical affairs and quality assurance concluded there is no identifiable trend and the rate of complaints does not exceed market standards.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key18628329
Report Number2249852-2024-00003
Device Sequence Number15394346
Product Code GXQ
UDI-Device Identifier00813954020402
UDI-Public(01)00813954020402(17)250630(10)2212281121
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2025
Device Model NumberDMS22
Device Catalogue NumberDMS22
Device Lot Number2212281121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale